Economics at your fingertips  

Semiparametric Efficiency Bounds Under Shape Restrictions

Gautam Tripathi ()

Working papers from Wisconsin Madison - Social Systems

Abstract: The objective of this paper is to determine how finite dimensional parameters can be efficiently estimated for an important class of economic models.

Keywords: EVALUATION; ECONOMIC MODELS (search for similar items in EconPapers)
JEL-codes: C50 C51 (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link) (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found ( [302 Found]--> [301 Moved Permanently]--> [302 Found]-->

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Working papers from Wisconsin Madison - Social Systems UNIVERSITY OF WISCONSIN MADISON, SOCIAL SYSTEMS RESEARCH INSTITUTE(S.S.R.I.), MADISON WISCONSIN 53706 U.S.A..
Bibliographic data for series maintained by Ailsenne Sumwalt ().

Page updated 2019-10-14
Handle: RePEc:att:wimass:9720